Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Function theory and nonlinear partial differential equations, Tome 260 (2008), pp. 7-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_2008_260_a0,
author = {O. V. Besov and L. V\'eron and A. M. Il'in and V. A. Il'in and L. D. Kudryavtsev and E. Mitidieri and S. M. Nikol'skii and L. V. Ovsyannikov and A. Tesei},
title = {Stanislav {Ivanovich} {Pohozaev:} {On} the occasion of his 70th birthday},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {7--9},
year = {2008},
volume = {260},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2008_260_a0/}
}
TY - JOUR AU - O. V. Besov AU - L. Véron AU - A. M. Il'in AU - V. A. Il'in AU - L. D. Kudryavtsev AU - E. Mitidieri AU - S. M. Nikol'skii AU - L. V. Ovsyannikov AU - A. Tesei TI - Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 2008 SP - 7 EP - 9 VL - 260 UR - http://geodesic.mathdoc.fr/item/TM_2008_260_a0/ LA - ru ID - TM_2008_260_a0 ER -
%0 Journal Article %A O. V. Besov %A L. Véron %A A. M. Il'in %A V. A. Il'in %A L. D. Kudryavtsev %A E. Mitidieri %A S. M. Nikol'skii %A L. V. Ovsyannikov %A A. Tesei %T Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 2008 %P 7-9 %V 260 %U http://geodesic.mathdoc.fr/item/TM_2008_260_a0/ %G ru %F TM_2008_260_a0
O. V. Besov; L. Véron; A. M. Il'in; V. A. Il'in; L. D. Kudryavtsev; E. Mitidieri; S. M. Nikol'skii; L. V. Ovsyannikov; A. Tesei. Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Function theory and nonlinear partial differential equations, Tome 260 (2008), pp. 7-9. http://geodesic.mathdoc.fr/item/TM_2008_260_a0/